1 results for contraction mappings.

Parameters for your search query:
Keyword    contraction mappings

Open AccessResearch Article
Export: RIS | BibTeX | EndNote
On Some Well Known Fixed Point Theorems in b-Metric Spaces
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 13-16. DOI: 10.12691/tjant-1-1-4
Pub. Date: September 30, 2013Views: 17211Downloads: 10234Citations: 47
This article belongs to the Special Issue Recent developments in the areas of mathematics
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types